Search - Laboratoire de StatistiqueThéorique et Appliquée Access content directly

Filter your results

2 Results
Deposit type : Notice

Solvable states in stochastic games

Nicolas Vieille
International Journal of Game Theory, 1993, Vol.21,n°4, pp.395-404. ⟨10.1007/BF01240154⟩
Journal articles istex hal-00481853v1

Semiparametric Versus Nonparametric Estimation in Single Index Models, a Computational Approach

Eric Malin , Michel Bonneu , Michel Delecroix
Computational Statistics, 1993, 8, pp.207-222
Journal articles halshs-00440469v1